Open Journal of Optimization

Vol.4 No.2(2015), Paper ID 56366, 9 pages

DOI:10.4236/ojop.2015.42004

 

Quantum Inspired Differential Evolution Algorithm

 

Binxu Li, Panchi Li

 

School of Computer and Information Technology, Northeast Petroleum University, Daqing, China
School of Computer and Information Technology, Northeast Petroleum University, Daqing, China

 

Copyright © 2015 Binxu Li, Panchi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, B. and Li, P. (2015) Quantum Inspired Differential Evolution Algorithm. Open Journal of Optimization, 4, 31-39. doi: 10.4236/ojop.2015.42004.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.